# SDR ASAA0040139

- Difficulty date: November 22, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022602
- Condition: Damaged
- Location: Row 17-20
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA-DURING LINE CHECK FOUND FLOOR EMERGENCY TRACK LIGHTS INOP AT ROWS 17-20. REMOVED AND REPLACED LIGHT ASSEMBLIES, OPERATIONAL CHECKS NORMAL.
